A generalization of Haag’s theorem

Streit L (1969)
Il Nuovo Cimento A 62(3): 673-680.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Streit L. A generalization of Haag’s theorem. Il Nuovo Cimento A. 1969;62(3):673-680.
Streit, L. (1969). A generalization of Haag’s theorem. Il Nuovo Cimento A, 62(3), 673-680. doi:10.1007/bf02819592
Streit, L. (1969). A generalization of Haag’s theorem. Il Nuovo Cimento A 62, 673-680.
Streit, L., 1969. A generalization of Haag’s theorem. Il Nuovo Cimento A, 62(3), p 673-680.
L. Streit, “A generalization of Haag’s theorem”, Il Nuovo Cimento A, vol. 62, 1969, pp. 673-680.
Streit, L.: A generalization of Haag’s theorem. Il Nuovo Cimento A. 62, 673-680 (1969).
Streit, Ludwig. “A generalization of Haag’s theorem”. Il Nuovo Cimento A 62.3 (1969): 673-680.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar